# SDR SWAA2023041715730

- Difficulty date: March 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE OUTBOARD TRAILING EDGE LOCATED BTW SPOILER 3 AND SPOILER 4 ORSS 354 LT WING 2023-185285<[01] REPLACED ANGLE OUTBOARD TRAILING EDGE LOCATED BTW SPOILER 3 AND SPOILER 4 ORSS 354 LT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 115A3500; SHEET 9; REV.-. DUE TO NOT FOUND ALLOWABLE DAMAGE AND APLICABLE REPAIR ON B737-700 SRM 57-51-02 TOOK MEASURE OF CORROSION ARE: L= 0.825?; W= 0.466?. TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N: B21015879 AND DUE DATE: 13/DEC/23.;[02] REPLACED ANGLE OUTBOARD TRAILING EDGE LOCATED BTW SPOILER 3 AND SPOILER 4 ORSS 354 LT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 115A3500; SHEET 9; REV.-. DUE TO NOT FOUND ALLOWABLE DAMAGE AND APLICABLE REPAIR ON B737-700 SRM 57-51-02 TOOK MEASURE OF CORROSION ARE: L= 0.825?; W= 0.466?. TOOL USED DIGITAL CALIPER P/N: 500-752-20; S/N: B21015879 AND DUE DATE: 13/DEC/23.
